# SDR AALA202012049004

- Difficulty date: December 3, 2020
- Submitted: December 4, 2020
- Operation: Air carrier
- Aircraft: N154UW
- Make and model: Airbus A321-211
- Aircraft serial: 5644
- Aircraft time: 23,517 hours, 9,334 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62292108
- Condition: Warning Light
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  R2 DOOR SLIDE REQUIRES REMOVAL DUE TO FAULT CODE "ESCAPE SLIDE LIGHT/EMERGENCY POWER SUPPLY UNIT (14WL) MID RIGHT."  INSTALLED R2 EMERGENCY SLIDE.
